# SDR UIEA2018091401975

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,946 hours, 22,965 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: S282T0033
- Part serial: C1127
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU COLD START UNSUCCESSFUL -50 SAT FL 390 1ST ATTEMPT UNSUCCESSFUL, -42 SAT FL 350 AND & ERD ATTEMPTS UNSUCCESSFUL. REMOVED AND REPLACED APU BATTERY PER AMM 24-31-04, OPS CHECK OK. P/N 018550-000, S/N 063627. REMOVED AND REPLACED APU BATTERY CHARGER PER AMM 24-31-05 OPS CHECK GOOD.
